Jump to content
CrazyBoards.org

I'm sleeping my life away!


Recommended Posts

For the past 3 yrs my life has been hell. I have bipolar depression. My depression has been so sever. My cousin who was like  brother to me committed suicide. Then a year later my Aunt his mother couldn't handle life without him and she committed suicide. My aunt raised me with my cousin we were only 9 months apart in the same grade when we were in school. Needless to say we were close. Life has been so hard without them. Before my cousin past my meds stopped working after being on them for years so it was bad when it happened. My  pdoc put me on fetzima, along with meds I had already been taking Lamictal, Geodon. For a while I was good on the 80 mg of fetzima. Then my Aunt passed and things got very bad again. My pdoc increased my fetzima to 120mg. Then I went manic and didn't sleep for 3 days. So she started bring me down  off the fetzima onto seroquel. When I hit 60 mg of fetzima with the seroquel I started feeling better. I wasn't pinning myself in the house anymore. I felt like taking showers more. I thought things were good. Then I started feeling more and more tired. I still felt better. I'm just very sleepy all the time. I may have a down day here and there, but with what happened I think that's ok. I just don't know what to do I see my pdoc today. She said about maybe trying latuda but she wanted to try seroquel 1st. She doesn't know what to do with me I've been on so many meds already. Should I leave it go and try to work with the sleepiness? 

Edited by chloesangel538
spelling
Link to comment
Share on other sites

She doesn't know what to do with me I've been on so many meds already. Should I leave it go and try to work with the sleepiness? 

 If she says that she doesn't know what to do with you, and is all out of options, I would find another pdoc to work with.  There are so many options of meds out there as well as combinations of meds.  A new pdoc would be a fresh look at things.  Kind of like a new slate.

  • Like 1
Link to comment
Share on other sites

Thank u that is so true. There is another pdoc in her office I seen years ago when I was admitted in the hospital once. He was very good, but at that time he didnt except my insurance outpatient. I think I might look into seeing him. Thank u for that idea. I already seen her today. She gave me a couple things to try, but if I have no luck, scarey as it may be I think it's time for like u said a fresh look at things

Edited by chloesangel538
Link to comment
Share on other sites

Seroquel can cause sleepiness. Especially at the lower doses. I don't know how much you are taking or if you are taking the XR but I take 800 mg of the XR kind. I don't find it sedating anymore. It really has been a great med for me as I was able to be out of the hospital for 2 years due to taking it. When I recently tried coming off of it, well that was a disaster. I ended up back in the hospital. Ugh.

So I would try to give it a good and fair shot to work for you.

I hope it starts helping! And sorry to hear about all of that stress with your family and suicide. That's enough to cause depression in nearly anyone! Very sorry for your losses. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...